# SDR SWAA2020072201486

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 46,310 hours, 30,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR PULL HANDLE WAS BROKEN.  REPLACED FWD LT DOOR PULL HANDLE IAW SIP
